wadek
  • 0 replies
  • 186 views
  • 0 followings
wadek, February 23,  2020  6:29pm EST

Elevated heart rate after stopping Diltiazem

I stopped taking Diltiazem on February 14th and was feeling fine. On February 19th I exercised for around 2 hours. Towards the end of my workout I found that under heavy exertion my heart rate would skyrocket for a few minutes and then calm back down. I ended my workout after a few episodes like this. However, since then (three days going on four now) my heart rate has been constant around 140. I informed my doctor and they recommended I get back on the Diltiazem. I am two days into that and my heart rate does not seem to be changing. 
Has anyone experienced more sensitivity to exersise after stopping Dilitazem? 

Thank you for your attention.
Wade

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active